# SDR UALA2009042701219

- Difficulty date: April 26, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 48,734 hours, 7,187 cycles
- Engine: Pwa PW40903
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 8102044
- Part serial: 10
- Condition: Faulty
- Location: Ac Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PACK FCV L, STATUS MESSAGE.  REPLACED FLOW CONTROL VALVE. RAN ALL MAT TESTS ON LEFT PACK SYSTEM. ALL TESTS PASSED. LT PACK OPERATION NORMAL.
